# SDR CA050531004

- Difficulty date: May 18, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 5,413 hours
- Engine: Cont O470K
- Propeller: Hartzl HC82V*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: 071349561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERGRANULAR CORROSION FOUND ON INSPECTION.
